Access Restriction

Author Dunham, Charles B.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1966
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Maehly's second method is a general algorithm for finding the best Chebyshev approximation to a continuous function on a finite interval. This paper examines the convergence properties of Maehly's second method, a modification, and the more commonly used algorithm of Remez, using both analytical and numerical results.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1966-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 13
Issue Number 1
Page Count 6
Starting Page 108
Ending Page 113

Open content in new tab

   Open content in new tab
Source: ACM Digital Library